# SDR AALA202308213029

- Difficulty date: August 1, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 34,835 hours, 14,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION SHIELD LOCATED FROM STA 500 TO 500A, AND RBL 25. REPLACED TRANSITION SHIELD PER AARD 51-00-05-01.
